# SDR 4P1A2017042400001

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: General aviation
- Aircraft: N120KQ
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000120
- Aircraft time: 452 hours, 685 cycles
- Engine: Pwa PT6A34
- Engine time: 452 hours, 607 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 10390667
- Part serial: NNA1630079
- Condition: Broken
- Location: Engine
- Part time: 452 hours, 607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING A PROGRESSIVE ROUTINE 300 HOUR INSPECTION ON THE ENGINE,  FOUND PART OF THE RIGHT IGNITER MISSING.  PERFORMED A BORESCOPE INSPECTION AND FOUND MELTED PIECES ON THE POWER TURBINE BLADES AND IN THE RIGHT EXHAUST DUCT. THERE WAS ALSO DENTS IN A COUPLE POWER TURBINE BLADES. WHEN REMOVING THE LEFT IGNITER IT WAS FOUND TO BE HARD TO TURN OUT LIKE IT WAS RUBBING. THIS WAS CONFIRMED WHEN THE IGNITER WAS REMOVED AS IT HAD SIGNS OF RUBBING.  TRIED TO INSTALL THE LEFT IGNITOR INTO THE IGNITER HOLE ON THE RIGHT SIDE AND WERE NOT ABLE TO DO SO. IT APPEARS THAT THE BURNER CAN IS MISALIGNED. THE ENGINE WILL BE REMOVED FOR TEARDOWN AND INSPECTION.
